RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1980, Volume 19, Number 1, Pages 23–44 (Mi al1674)  

This article is cited in 9 scientific papers (total in 9 papers)

Autostability of models and abelian groups

S. S. Goncharov


Full text: PDF file (8707 kB)

Bibliographic databases:

Citation: S. S. Goncharov, “Autostability of models and abelian groups”, Algebra Logika, 19:1 (1980), 23–44

Citation in format AMSBIB
\Bibitem{Gon80}
\by S.~S.~Goncharov
\paper Autostability of models and abelian groups
\jour Algebra Logika
\yr 1980
\vol 19
\issue 1
\pages 23--44
\mathnet{http://mi.mathnet.ru/al1674}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=604656}


Linking options:
  • http://mi.mathnet.ru/eng/al1674
  • http://mi.mathnet.ru/eng/al/v19/i1/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Dobritsa, “Computability of the set of computable indexing schemes of the class of constructable models”, Math. Notes, 55:5 (1994), 466–470  mathnet  crossref  mathscinet  zmath  isi
    2. Ch. F. McCoy, “Partial Results in $\Delta_3^0$-Categoricity in Linear Orderings and Boolean Algebras”, Algebra and Logic, 41:5 (2002), 295–305  mathnet  crossref  mathscinet  zmath
    3. V. A. Roman'kov, N. G. Khisamiev, “Constructive Matrix and Orderable Groups”, Algebra and Logic, 43:3 (2004), 198–204  mathnet  crossref  mathscinet  zmath
    4. N. T. Kogabaev, “The class of projective planes is noncomputable”, Algebra and Logic, 47:4 (2008), 242–257  mathnet  crossref  mathscinet  zmath  isi
    5. N. A. Bazhenov, “Computable numberings of the class of Boolean algebras with distinguished endomorphisms”, Algebra and Logic, 52:5 (2013), 355–366  mathnet  crossref  mathscinet  isi
    6. N. A. Bazhenov, “The branching theorem and computable categoricity in the Ershov hierarchy”, Algebra and Logic, 54:2 (2015), 91–104  mathnet  crossref  crossref  mathscinet  isi
    7. J. Johnson, J. F. Knight, V. Ocasio, J. Tussupov, S. VanDenDriessche, “Preserving categoricity and complexity of relations”, Algebra and Logic, 54:2 (2015), 140–154  mathnet  crossref  crossref  mathscinet  isi
    8. P. E. Alaev, “Ashs theorem on $\Delta^0_\alpha$-categorical structures and a condition for infinite $\Delta^0_\alpha$-dimension”, Algebra and Logic, 54:5 (2015), 353–369  mathnet  crossref  crossref  mathscinet  isi
    9. N. A. Bazhenov, “Spektry kategorichnosti vychislimykh struktur”, Trudy seminara kafedry algebry i matematicheskoi logiki Kazanskogo (Privolzhskogo) federalnogo universiteta, Itogi nauki i tekhn. Ser. Sovrem. mat. i ee pril. Temat. obz., 157, VINITI RAN, M., 2018, 42–58  mathnet
  •   Algebra and Logic
    Number of views:
    This page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020